# SDR UIEA2018101602271

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,977 hours, 18,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539102
- Part serial: 2423
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT BLEED ISLN VALVE MESSAGE ON EICAS AFTER ENG START. R&R LT BLEED ISLN VALVE IAW AMM 36-11-04, OPS CKD GOOD.
